Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Allergic reaction to the hair removal wax. Itchy lumps formed. Will psudophedrine help?

I had a hair removal wax treatment for the first time yesterday and have had an allergic reaction. The reaction has only occured in areas where a post treatment oil was applied. Affected areas are itchy and some small red lumps have appeared. I am using calomine lotion as a topical treatment. Will pseodoephedrine help? It is the only antihistamine I have at hand.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

You should wash the affected area thoroughly.

Pseudoephedrine is a decongestant and will not be helpful in controlling the allergic reaction.
You should take antihistaminic medicine like Fenofexadine or Cetrizine for relief.
Application of Calamine lotion will help in decreasing the itching sensation, but local application of steroid cream will be more beneficial.

You should get yourself examined clinically at the Emergency Department and take the appropiate medicine.

Donot apply the post-wax treatment oil in future, as your skin is sensitive to it.

I hope this is helpful to you.
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor